Skip to content
Period for almost four weeks now on birth control
avatar
An_247927 posted:
My doctor put me on birth control (generess fe) for Polycystic Ovarian Syndrome. I started the first pack not too long ago, and I was told break through bleeding was common, but I've been bleeding nonstop since I started. Is this normal? Two more days makes 4 weeks. Also, the blood has been black and has these weird chunks?
Reply
 
avatar
georgiagail responded:
It is past time to contact your physician again to report this nonstop bleeding.

Gail


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.